Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay so im kinda new at this. So far this journey is OKAY. Im going to break this down as best that I can.

1st 2 weeks 30 mgs daily (DAY 1 started 9/22/09)

-REDNESS & ITCHING!

-NEW PIMPLES POPING UP LIKE CRAZY

-DRY LIPS (they look like i have on hot pink lipstick..haha :shock: )

-2 bloody nose episodes

-scalp became dry and itchy as well, i have a few scabs here and there with alot of dandruff

-towards the end of the month peers have started to notice less oil on my face, and pimples started to clear. (WIth makeup (neutrogena concealer & Bare Minerals) my face looked very clear, but without the makeup my face was very red with red scaring.)

-Hair is falling out in the shower!!!!!! started taking b-complex & Biotin!!!

-kinda irritable, but im not so sure if its the sotret or the birthcontrol! im trying to figure it out. I think, but im not 100% sure, that the BC is making me moody as in cranky, and the sotret is just kinda making me a lttle on the lazy side, not as focused as I was prior, also easily distracted! (esp at work& school when i need to consentrate)!!!!!!

End of month 1, start of month 2 (10/22/09)

-By 10/23, i had about 2-3 more new pimples poping up on my face that looked so much clearer before these guys came back! =(

-MD increased dose to 60mg daily, so the itching started up again, along with increased redness and the pimples like i just mentioned

-I feel like i am definately getting impatient as far as my face goes! my mood cranky once again, impatient, lazy, achey, feeling kinda "down" as far as looking pretty.(bc i definatley dont feel pretty) :(

- I also find that i am so easily awakened!!!! its hard to fall asleep, and once i do, i sleep well, but

i wake up to the sound of a door opening, a phone ringing, or anything so small sounding, will wake me!! and Once im awake, i cant get back to sleep!!!!

-im noticing more red scars poping up, and peer who was also on accutane, told me to use Vitamin E oil, works very well.

-for some odd reason, my face doesnt really feel so DRY like everyone else is saying! ONly thing thats really dry are my lips, scalp, & hair. BUT my friend who was on this med is a nursing student, told me that you MUSTT MUST MUST moisterize! Reason being as she said is : If you dont, your skin will produce more of the sebum, thus.. (you gus get her point...) but IS THAT TRUE? can someone get back to me on that? haha id appreciate it

-today is Nov 2nd, im starting to notice some of those active pimple go down, becuase i grabbed the pro-activ sulfur mask and just dotted some on the pimples after i applied the Vit E oil with pea-size Cetaphil Moisterizer. I see some affect, but does anyone think this is a good idea? If someone would get back to me on that i would appreciate it.

Like i mentioned im new at this. Im getting impatient , ive been dealing with acne forever like i know everyone on this website has, im just desperate for this junk to just go away!!! Ill take all the adive I can get! Is this medicine making me crazy ??! or is it the Birth Control? should I still with the vitamin E oil and keep using the Pro- Activ sulfur mask when new pimps come up? Do I have to apply Moisterizer even if my skin isnt so dry yet? &&&&&& most importantly- WHEN AM I GOING TO STOP BREAKING OUT &&WHEN IS THIS MEDICINE GOING TO START TO CLEAR MY SKIN?? ADVICE PLEASEE :)

THANK YOU! & GOOD LUCK TO ALL WHO ARE IN THE SAME BOAT AS ME :)

Share this post


Link to post
Share on other sites

Id love to help you but for us lazy readers, a bullet point of what is going on would be better. Like:

-Dry lips (using chapstick pro vit B)

-Dry scalp (Using neutrogena dandruff control)

or whatever. Might help get a few more replies xD

Share this post


Link to post
Share on other sites
Id love to help you but for us lazy readers, a bullet point of what is going on would be better. Like:

-Dry lips (using chapstick pro vit B)

-Dry scalp (Using neutrogena dandruff control)

or whatever. Might help get a few more replies xD

thank you, im going to wait a few more weeks if i experience any more side affects! ;) ahhhhh i want this to be OVER like nOW!

Share this post


Link to post
Share on other sites

For the dry lips by the way, get some Chopsaver.. apparently it is the best thing on this earth.

Dry nose, petroleum jelly on a cotton bud up your nose said my derm =P

Share this post


Link to post
Share on other sites
For the dry lips by the way, get some Chopsaver.. apparently it is the best thing on this earth.

Dry nose, petroleum jelly on a cotton bud up your nose said my derm =P

2nd chopsaver. I haven't used to during accutane though the thought has crossed my mind. I've used it previous and it is great.

Share this post


Link to post
Share on other sites

im about a week and a half from finishing my first month of sotret (40mg). I noticed the same side effects. My face broke out really bad almost immediately after taking it. Then it started to clear, and I currently have a few more that seemed to come up. I was having bad problems with my scalp itching and dandruff (I aleady had problems with that before tane) but it seems to have gone away now. I've also had bad chapped dry lips before tane, so I don't think sotret is helping any! I do use chopsaver, and I guess it helps. My lips still feel dry, but a lot better than if I didn't have it on. I've had no problems with hair fallouts though or bloody nose.

Yes, you should moisture because when your skin is dry, your body produces more oil to try to get the skin moist again. Even if you don't feel like your face is dry, you should moisturize at leas a couple times a week.

You are not supposed to use any additional products while on accutane. so your sulfur spot treatment would be a no-no.

I know its hard to wait forever, I feel like i'm in the same situation. but just look on the bright side. Your acne will be gone in a few months! How long have you been dealing with acne? I have been for about 8 years, and to know that my acne will be gone in less than one year is very reassuring. If i survived 8 years with acne, I can deal with this for a few more months!

Share this post


Link to post
Share on other sites
im about a week and a half from finishing my first month of sotret (40mg). I noticed the same side effects. My face broke out really bad almost immediately after taking it. Then it started to clear, and I currently have a few more that seemed to come up. I was having bad problems with my scalp itching and dandruff (I aleady had problems with that before tane) but it seems to have gone away now. I've also had bad chapped dry lips before tane, so I don't think sotret is helping any! I do use chopsaver, and I guess it helps. My lips still feel dry, but a lot better than if I didn't have it on. I've had no problems with hair fallouts though or bloody nose.

Yes, you should moisture because when your skin is dry, your body produces more oil to try to get the skin moist again. Even if you don't feel like your face is dry, you should moisturize at leas a couple times a week.

You are not supposed to use any additional products while on accutane. so your sulfur spot treatment would be a no-no.

I know its hard to wait forever, I feel like i'm in the same situation. but just look on the bright side. Your acne will be gone in a few months! How long have you been dealing with acne? I have been for about 8 years, and to know that my acne will be gone in less than one year is very reassuring. If i survived 8 years with acne, I can deal with this for a few more months!

Ive been dealing since im 12, im now 23. Cleared from ages 17-18. 19 started back up again, then was kinda controled. It got REALLY REALLY bad (cystic) when I went back to school in Feb 09.... got even worse over this summer bc i had an allergic reaction to SOLODYN.... thought I had Lupus!!!!! Anywhoo... then started on Doryx which got better over time, but my derm suggested accutane would just get rid of this shit for good!!!

sucks because I find that i am extreamly FORGETFUL and feel that its hard to focus when im at work or doing school work... i think i may want to come off this med bc i applied to a Nursing Program and im so0o0o0o0o stressed i have to prep for an entrance test, get bloodwork/drugtest from my reg MD, on top of bloodworrk and derm visits bc of the accutane... so basically im just running around like a chicken without a head... dont know what to do, im going to see what my derm says!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×